Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 7, Issue 2, Pages 297-301
http://dx.doi.org/10.1155/S0161171284000314

Rings all of whose additive group endomorphisms are left multiplications

1Department of Mathematics, Brown University, Providence 02912, RI, USA
2Department of Mathematics, University of Rhode Island, Kingston 02881, RI, USA

Received 6 October 1983

Copyright © 1984 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Michael I. Rosen and Oved shisha, “Rings all of whose additive group endomorphisms are left multiplications,” International Journal of Mathematics and Mathematical Sciences, vol. 7, no. 2, pp. 297-301, 1984. https://doi.org/10.1155/S0161171284000314.